APOHEALTH Children’s Paracetamol 6 – 12 years

APOHEALTH Children’s Paracetamol 6 to 12 years is used for the effective, temporary relief of fever and pain associated with headache, earache, symptoms of cold & flu and immunisation.

    Active Ingredient(s):

  • Paracetamol 48 mg/mL

Reference Brand:

Works in the same way as Panadol 5 - 12 Suspension.

    Size:

  • 200 mL
Back To Products